Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 80, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 15, 2023, 5:26 PM EDT for Volusia County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2023, 5:26 PM EDT (21:26 UTC)
- Expired
- Jun 15, 2023, 6:00 PM EDT
- In force
- 34 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Volusia County, FL
The radar
The Melbourne radar (KMLB), 101 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 181 J/kg
- Mixed-layer CIN
- -549 J/kg
- Mixed-layer LCL
- 1274 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
916
WUUS52 KMLB 152126
SVRMLB
FLC127-152200-
/O.NEW.KMLB.SV.W.0080.230615T2126Z-230615T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
526 PM EDT Thu Jun 15 2023
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
East central Volusia County in east central Florida...
* Until 600 PM EDT.
* At 526 PM EDT, a severe thunderstorm was located near New Smyrna
Beach, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Port Orange, New Smyrna Beach, Edgewater, Bethune Beach and Ponce
Inlet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2893 8080 2886 8107 2905 8117 2915 8093
TIME...MOT...LOC 2126Z 243DEG 20KT 2900 8100
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Weitlich2 follow-up statements
092
WWUS52 KMLB 152136
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
536 PM EDT Thu Jun 15 2023
FLC127-152200-
/O.CON.KMLB.SV.W.0080.000000T0000Z-230615T2200Z/
Volusia FL-
536 PM EDT Thu Jun 15 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EAST CENTRAL VOLUSIA COUNTY...
At 536 PM EDT, a severe thunderstorm was located over New Smyrna
Beach, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Port Orange, New Smyrna Beach, Edgewater, Bethune Beach and Ponce
Inlet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2915 8093 2893 8080 2888 8100 2907 8107
TIME...MOT...LOC 2136Z 249DEG 20KT 2900 8093
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Weitlich155
WWUS52 KMLB 152155 RRA
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
555 PM EDT Thu Jun 15 2023
FLC127-152205-
/O.EXP.KMLB.SV.W.0080.000000T0000Z-230615T2200Z/
Volusia FL-
555 PM EDT Thu Jun 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL VOLUSIA COUNTY
WILL EXPIRE AT 600 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 2915 8093 2893 8080 2888 8100 2907 8107
TIME...MOT...LOC 2155Z 243DEG 20KT 2905 8083
$$
WeitlichWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:09 PM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jun 15, 3:09 PM EDT, 2 hours 17 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 309 PM EDT Thu Jun 15 2023 ...New MARINE, AVIATION... .DISCUSSION... Issued at 235 PM EDT Thu Jun 15 2023 Current-Tonight...It remains very warm and humid across ECFL with temps in the U80s to L90s areawide. Dewpoints generally in the L-M70s giving way to peak Heat Indices in the 100-105F range. Remember: Persons working or spending time outdoors today should be sure to stay hydrated and take plenty of breaks in air conditioning, if available. NEVER leave children or pets unattended in a car for any length of time. Fairly quiet early this afternoon thus far, likely a result of the strong "capping" inversion at 700 mb viewed on the 10Z KXMR sounding, though the latest 15Z sounding shows that the cap is weakening. It still remains cool aloft (near -10C at 500 mb) with ample moisture. We still should eventually see ISOLD to SCT convection on either the WCSB and/or ECSB (immediate coast) by later in the day. Uncertainty does remain for later in the evening and overnight with the potential storm complexes developing across north FL. Models still inconsistent in strength/timing of dropping this convective activity southward - possibly towards Lake/Volusia counties - perhaps even further south across I-4 towards daybreak. As such, will continue to leave that window open later tonight. A Marginal risk of strong to severe storms remains in place, generally north of a Titusville-Kissimmee line. There is likely a northerly wind shift, too, with outflow boundaries to the north moving south. The WCSB will remain dominant again this afternoon as it traverses the peninsula. Winds may back (briefly) to S/SE along the immediate coast mid-late afternoon but inland movement of the ECSB (should it develop) will be minimal at best. Forecast PWATs this afternoon across ECFL range from 1.60-1.80". Primary threats from ISOLD-SCT storms remain torrential downpours, frequent lightning strikes, gusty winds of 40-55 mph, and small hail - perhaps up to quarter-size in 1 or 2 storms should something get organized. A brief tornado cannot be ruled out if multiple boundaries merge - especially near the immediate coast. Highest coverage should range from late afternoon-early evening, though will again need to remain vigilant if later evening or overnight activity to the north (MCS complex) is able to hold together and push southeast across the I-4 corridor area. Overnight lows in the M-U70s will provide little relief from the heat with conditions remaining humid. PREVIOUS EXTENDED FORECAST DISCUSSION... Fri...Model guidance shows an increase in the deep layer W/SW wind flow, specifically 20-25 knots in the 925-850 mb layer which is strong enough to prevent the east coast sea breeze from even forming. Max temps will reach the low to mid 90s despite some high cloudiness with peak heat indices 101-105. There is also a short wave trough that digs SE across FL which will provide some upper support for deep convection. The increase in mid level wind fields, combined with surface destabilization beneath steep mid level lapse rates should support strong to marginally severe storms Fri aftn into the eve containing wind gusts and hail. Sat-Wed...Another short wave trough is forecast to dig across FL on Sat and produce high rain chances (around 70 percent). This feature pushes east of the area Sun but another (stronger) short wave rounds the top of the upper ridge centered over the Rio Grande Valley and then reinforces the eastern US upper trough into next week. Thus, keeping us stuck in this pattern of deep layer offshore flow. Above normal temps will continue, with widespread low to mid 90s and peak heat indices 101-106, just below the criteria for a Heat Advisory (108-112). Only a small uptick in temps or dewpoints could bring about the need for Heat Advisories for at least a portion of the area. && .MARINE... Issued at 235 PM EDT Thu Jun 15 2023 Afternoon-Tonight...The surface ridge axis remains surpressed south/east of our local area. Southwest to West flow remains dominant; perhaps a bit of "backing" of winds to the south/southeast in the afternoon - especially near the coast - as the sea breeze attempts to develop. Wind speeds typically 10-15 kts, though there may be a wind surge, again tonight, over the offshore waters with a brief period of 15-20 kt winds. Seas mainly 2-3 ft but could occasionally build up to 4 ft offshore. Isolated to Scattered offshore-moving showers and storms remain forecast this afternoon and evening; and due to an unusual weather pattern mariners will need to watch for some overnight activity, as well, especially if storm complexes over north FL are able to hold together and drop southeastward toward/across the area - mainly Cape northward. Winds and seas locally higher invof convection. PREVIOUS EXTENDED MARINE FORECAST DISCUSSION... Fri-Mon...Persistent pattern of moderate to occasionally fresh SW to WSW (offshore) flow is forecast to continue through the weekend. This will tend to keep seas suppressed near the coast at 1-2 feet with up to 4 feet well offshore. A sea breeze looks unlikely to develop Fri anywhere as offshore flow looks too strong but a late sea breeze should form and remained pinned near the coast this weekend, mainly south of the Cape. The primary concern for mariners will be strong offshore-moving storms producing locally higher winds and seas. && .AVIATION... (18Z TAFS) Issued at 235 PM EDT Thu Jun 15 2023 VFR continues outside of possible VCTS thru 00z-01z. SW winds around 10-14 kt with gusts around 20 kt will continue thru 00z. Hi-res model guidance indicates development of TSRA from north to south, mainly from SFB/MCO eastward this afternoon. TSRA and MVFR/IFR conds, as well as any TEMPOs at any of the sites, will need to be handled by AMD as necessary. Offshore flow will continue tonight with additional SHRA/TSRA expected, mainly after 13-16z Fri. SW winds will be gusty, up to 20- 25 kt at times. && .PRELIMINARY POINT TEMPS/POPS... DAB 93 75 91 75 / 50 30 50 50 MCO 95 76 92 76 / 40 30 50 50 MLB 94 77 93 75 / 30 30 40 40 VRB 94 76 93 74 / 30 30 40 30 LEE 92 77 89 75 / 40 40 60 50 SFB 94 77 91 76 / 40 30 50 50 ORL 94 77 92 77 / 40 30 50 50 FPR 93 76 93 75 / 20 30 40 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && SHORT TERM...Sedlock LONG TERM....Law AVIATION...Schaper DSS...Tollefsen
Hazardous weather outlook, Jun 15, 10:20 AM EDT, 7 hours 6 minutes before
Hazardous Weather Outlook...Updated National Weather Service Melbourne FL 1020 AM EDT Thu Jun 15 2023 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-160000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1020 AM EDT Thu Jun 15 2023 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .EXCESSIVE HEAT IMPACT... The combination of hot afternoon temperatures in the low to mid 90s and high humidity will lead to peak Heat Indices between 100 and 106 degrees this afternoon. Persons engaged in outdoor activities should remain well hydrated and take indoor rest breaks in an air conditioned location, if available. NEVER leave children or pets unattended in a car for any amount of time. .THUNDERSTORM IMPACT... Isolated to scattered lightning storms will be possible this afternoon and early evening, but there remains a high degree of uncertainty how storms will develop today. Strong to marginally severe storms remain possible, especially north of a line from Klondike Beach to Lake Louisa. A round of overnight lightning storms, especially I-4 corridor northward will be possible, again, if storm complexes to the north hold together and move southeastward. In general, primary storm threats will be torrential downpours, frequent lightning strikes, gusty winds of 40 to 55 mph in a few storms, and small hail. An isolated tornado cannot be ruled out, if multiple boundaries merge, especially near the coast. .MARINE THUNDERSTORM GUST IMPACT... Wind gusts of 35 knots or greater will be possible over inland lakes, the Intracoastal Waterway, and near shore Atlantic waters, as lightning storms move eastward at 10 to 15 knots. Boaters across the Intracoastal and near shore Atlantic waters should watch for storms approaching from the west and seek safe shelter well in advance as storms will be offshore-moving. .WIND AND SEA IMPACT... Southwesterly winds may periodically approach 15 to 20 knots offshore later this evening and overnight due to brief wind surges. Small craft should Exercise Caution out past 20 nautical miles tonight. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. Scattered lightning storms are forecast through early next week. The threat for gusty winds, small hail, frequent lightning, and torrential downpours will continue each afternoon. A few storms could be strong to marginally severe Friday and Saturday. Temperatures will remain unseasonably warm this week, with highs reaching the low to mid 90s near the coast and mid to possibly upper 90s across the interior. The hot temperatures combined with high humidity will push afternoon Heat Indices to between 102 and 107 degrees into early next week. A Moderate Risk of dangerous rip currents could return Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed this afternoon and tonight. Sedlock/Haley
In the hours before
Local storm report, Jun 15, 4:52 PM EDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
452 PM EDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM Hail 1 SW Daytona Beach 29.20N 81.04W
06/15/2023 E0.50 inch Volusia FL Public
&&
Event Number MLB2300221
SchaperLocal storm report, Jun 15, 4:56 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
456 PM EDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM Tstm Wnd Gst Daytona Beach Airport 29.17N 81.07W
06/15/2023 M44 mph Volusia FL ASOS
The ASOS at Daytona Beach International Airport (KDAB)
measured a wind gust of 38kt/44mph from the
north-northeast.
&&
Event Number MLB2300222
SchaperSpecial weather statement, Jun 15, 4:56 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Melbourne FL
456 PM EDT Thu Jun 15 2023
FLZ041-044-141-152145-
Northern Lake County FL-Coastal Volusia FL-Inland Volusia FL-
456 PM EDT Thu Jun 15 2023
...A strong thunderstorm will impact portions of northeastern Lake
and central Volusia Counties through 545 PM EDT...
At 455 PM EDT, Doppler radar was tracking a strong thunderstorm over
DeLand Airport, or near DeLand, moving northeast at 35 mph.
Additional stronger storms are developing across northeast Lake and
Volusia counties.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Deltona, Daytona Beach, Port Orange, Ormond Beach and DeLand.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2909 8089 2886 8150 2908 8161 2927 8119
2927 8115 2928 8115 2934 8102
TIME...MOT...LOC 2055Z 238DEG 29KT 2909 8128
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
WeitlichLocal storm report, Jun 15, 5:04 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
504 PM EDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM Tstm Wnd Gst New Smyrna Beach Airpor 29.06N 80.95W
06/15/2023 M40 mph Volusia FL AWOS
The AWOS at New Smyrna Beach Airport (KEVB) measured a
wind gust of 35kt/40mph from the north.
&&
Event Number MLB2300223
SchaperSpecial weather statement, Jun 15, 5:12 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Melbourne FL
512 PM EDT Thu Jun 15 2023
FLZ041-141-152145-
Coastal Volusia FL-Inland Volusia FL-
512 PM EDT Thu Jun 15 2023
...A strong thunderstorm will impact portions of east central Volusia
County through 545 PM EDT...
At 512 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Deltona, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Deltona, Port Orange, New Smyrna Beach, Edgewater and Lake Helen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.
&&
LAT...LON 2904 8086 2892 8079 2882 8110 2883 8111
2883 8112 2882 8113 2881 8115 2897 8126
2910 8090
TIME...MOT...LOC 2112Z 248DEG 24KT 2896 8109
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
WeitlichSpecial weather statement, Jun 15, 5:15 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Melbourne FL
515 PM EDT Thu Jun 15 2023
FLZ041-044>046-144-152145-
Northern Lake County FL-Orange FL-Seminole FL-Inland Volusia FL-
Southern Lake County FL-
515 PM EDT Thu Jun 15 2023
...A strong thunderstorm will impact portions of northwestern
Seminole, central Lake, northwestern Orange and central Volusia
Counties through 545 PM EDT...
At 515 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mount Dora, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Deltona, Sanford, Apopka, Eustis and Tavares.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2865 8174 2881 8184 2901 8141 2881 8117
TIME...MOT...LOC 2115Z 243DEG 20KT 2881 8163
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
WeitlichThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 11:41 PM EDT | Special Weather Statement | MLB | Volusia | 64 min |
| Jun 15, 12:01 AM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 29 min |
| Jun 15, 12:27 AM EDT | Special Weather Statement | MLB | Lake, Volusia | 63 min |
| Jun 15, 12:31 AM EDT | Special Marine Warning | MLB | 59 min | |
| Jun 15, 12:54 AM EDT | Special Weather Statement | MLB | Lake, Orange, Seminole | 36 min |
| Jun 15, 1:11 AM EDT | Special Marine Warning | MLB | 49 min | |
| Jun 15, 1:23 AM EDT | Special Weather Statement | MLB | Orange, Seminole | 37 min |
| Jun 15, 1:55 AM EDT | Special Marine Warning | MLB | 65 min | |
| Jun 15, 4:27 PM EDT | Special Weather Statement | MLB | Volusia | 33 min |
| Jun 15, 4:32 PM EDT | Special Marine Warning | MLB | 88 min | |
| Jun 15, 4:56 PM EDT | Special Weather Statement | MLB | Volusia | 49 min |
| Jun 15, 5:12 PM EDT | Special Weather Statement | MLB | Volusia | 33 min |
| Jun 15, 5:15 PM EDT | Special Weather Statement | MLB | Lake | 30 min |
| Jun 15, 5:16 PM EDT | Special Marine Warning | MLB | 59 min | |
| Jun 15, 5:40 PM EDT | Tornado Warning | MLB | Volusia | 20 min |
| Jun 15, 5:45 PM EDT | Special Weather Statement | MLB | Volusia | 45 min |
| Jun 15, 5:55 PM EDT | Special Marine Warning | MLB | 65 min | |
| Jun 15, 6:11 PM EDT | Special Weather Statement | MLB | Brevard | 34 min |
| Jun 15, 6:15 PM EDT | Special Marine Warning | MLB | 60 min | |
| Jun 15, 6:17 PM EDT | Special Weather Statement | MLB | Okeechobee | 58 min |
| Jun 15, 6:20 PM EDT | Severe Thunderstorm Warning | MLB | Okeechobee | 25 min |
| Jun 15, 6:43 PM EDT | Special Weather Statement | MLB | Okeechobee | 32 min |
| Jun 15, 6:49 PM EDT | Special Weather Statement | MLB | Brevard | 41 min |
| Jun 15, 6:57 PM EDT | Special Weather Statement | MLB | Osceola | 48 min |
| Jun 15, 7:00 PM EDT | Special Weather Statement | MLB | Okeechobee | 30 min |
| Jun 15, 7:05 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Okeechobee | 25 min |
| Jun 15, 7:12 PM EDT | Special Marine Warning | MLB | 63 min | |
| Jun 15, 7:26 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Okeechobee, Saint Lucie | 34 min |
| Jun 15, 7:30 PM EDT | Special Weather Statement | MLB | Brevard | 45 min |
| Jun 15, 7:33 PM EDT | Special Marine Warning | MLB | 117 min | |
| Jun 15, 7:48 PM EDT | Special Weather Statement | MLB | Indian River | 42 min |
| Jun 15, 7:55 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River, Saint Lucie | 24 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.